# SDR HNAA2015082600263

- Difficulty date: August 26, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 66,141 hours, 74,073 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION AND ALL GEAR LIGHTS NORMAL, NOSE GEAR INTERMITTENTLY UNTIL GEAR WAS SELECTED DOWN.  NO USUAL SOUNDS HEARD.  R & R UPLOCK SENSOR ON NOSE GEAR DRAG STAY.  ADJUSTED GAP AND SAFTIED IAW MM 32-52-10.  CYCLED GEAR 10 TIMES, OPS CHECKED GOOD.
